# SDR AALA201512169006

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,651 hours, 3,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: F5347920500000
- Condition: Corroded
- Location: Frames 73-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR THRESHOLD, BETWEEN FRAME 73A & 75A AT STRINGER 26L.  REPLACED THRESHOLD IAW SRM 51-42-11 & SRM 51-44-11.
